lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
P(φ)-process for the spin-boson model and functional central limit theorem for the associated additive functionals
University of Tunis El Manar, Tunisia.
Kyushu University, Japan.
Loughborough University, UK.
University of Tunis El Manar, Tunisia.
Show others and affiliations
2017 (English)In: Stochastics: An International Journal of Probablitiy and Stochastic Processes, ISSN 1744-2508, E-ISSN 1744-2516, Vol. 89, no 6-7, p. 1104-1115Article in journal (Refereed) Published
Abstract [en]

We construct a random process with stationary increments associated to the hamiltonianof the spin boson model consisting of a component describing the spin and a componentgiven by a Schwartz distribution-valued Ornstein-Uhlenbeck process describing the bosoneld. As consequence, We use a functional integral representation of the Hamiltonian toprove a functional central limit theorem for additive functionals and we derive explicitexpressions of the diusion constant.

Place, publisher, year, edition, pages
Taylor & Francis, 2017. Vol. 89, no 6-7, p. 1104-1115
Keyword [en]
spin-boson model, ground states, functional central limit theorems
National Category
Other Mathematics
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-61917DOI: 10.1080/17442508.2017.1371177OAI: oai:DiVA.org:lnu-61917DiVA: diva2:1085113
Conference
Hammamet Conference, 19-23 October 2015
Available from: 2017-03-28 Created: 2017-03-28 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Majid, Achref

Search in DiVA

By author/editor
Majid, Achref
In the same journal
Stochastics: An International Journal of Probablitiy and Stochastic Processes
Other Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 34 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf